English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6480/11652
Visitors : 20166701      Online Users : 369
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/17731

Title: Periodic Solutions of a Wave Equation with Concave and Convex Nonlinearities
Authors: Bartsch, T.;Ding, Yan-Heng;Lee, Cheng
Contributors: 數學系
Date: 1999-03
Issue Date: 2013-12-30T06:51:35Z
Publisher: Elsevier
Relation: Journal of Differential Equations, 153(1): 121-141
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback